# SDR AALA20131223003

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,926 hours, 35,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG WW WEB DAMAGED FROM CONTACT WITH STEERING ACT.  INSTALLED REPAIR DOUBLER IAW SRM 53-05-00 FIGURE 36 & EA MD80-53-033037.
